Equate Extra Strength Headache Relief Acetaminophen Aspirin Caffeine 80 Geltabs

  • Sale
  • Regular price $14.68
Shipping calculated at checkout.


/* TEMPLATE 1 */

.TEMPLATE {
font-family: "Playfair Display", Times New Roman, Georgia, sans-serif;
font-variant: normal;
font-style: normal;
}
.TEMPLATE h1 {
margin-top: 0;
font-size: 25px;
}
.TEMPLATE h2 {
margin-top: 0;
font-size: 18px;
}
.TEMPLATE h3 {
margin-top: 0;
font-size: 16px;
}
.TEMPLATE p {
margin-top: 0;
font-size: 14px;
}
.TEMPLATE .images {
padding: 10px 10px;
}
.TEMPLATE .store_desc {
text-align: center;
margin-left: 30px;
margin-right: 30px;
}
.TEMPLATE .third {
display: inline-block;
padding: 10px 1.5% 10px;
margin: 20px 0 20px;
text-align: center;
vertical-align: top;
}
.TEMPLATE .col_right {
margin-left: 400px;
min-height: 420px;
min-width: 400px;
padding-left: 40px;
}
.TEMPLATE .images img {
max-height: 550px;
max-width: 100%;
text-align: center;
margin: 0 auto;
margin-bottom: 20px;
display: block;
}
ul {
padding-left: 30px;
font-size: 14px;
}
hr {
margin: 0;
padding: 0;
background-color: #000;
line-height: 2px;
}
#variant_specifics {
padding: 8px 4px 4px 4px;
border-radius: 4px;
}
#variant_specifics ul {
list-style-type: none;
padding-left: 2px;
margin-bottom: 4px;
}
@media (max-width: 767px) {
#variant_specifics p,
#product_details p,
#feature_bullets p,
.store_desc p,
p {
font-size: 14px !important;
margin-bottom: 0px;
}
.TEMPLATE .third {
margin: 0px 0px 0px 0px;
}
}















Equate Extra Strength Headache Relief Acetaminophen Aspirin Caffeine 80 Geltabs

Product Overview
Equate Extra Strength Headache Relief Geltabs are an effective way to helpreduce minor aches, pains and fevers. With their small size and smoothtexture, each of the 80 geltabs are made easy to swallow to help keep youconveniently free of pain. Formulated with acetaminophen, Asprin, andcaffeine, they work hard to relieve you of the painful symptoms that may comefrom the common cold, arthritis, muscular aches, toothaches, backaches,headaches, and menstrual cramps while keeping you alert and ready for the day.These tablets are great for taking on the go with you or keeping at home, andits screw on top prevents pills from spilling out. Let Equate Extra StrengthHeadache Relief Geltabs aid in your pain relief today.



Features

Extra Strength Headache Relief
Easy to swallow geltabs
Acetaminophen 250mg Aspirin (NSAID) 250mg Caffeine 65mg
For Adults
Compare to the active ingredients in Excedrin Extra Strength



Details

Package Dimensions : 3.46 x 1.81 x 1.81 inches; 3.21 Ounces
Date First Available : March 31, 2020
Manufacturer : Equate
Best Sellers Rank: #76,000 in Health & Household (See Top 100 in Health & Household) #171 in Acetaminophen
#171 in Acetaminophen
Customer Reviews: 4.8 out of 5 stars 114 ratings








Quality Products
Have peace of mind knowing that your order will arrive in the original factory sealed packaging. That means that you'll have the full force of the manufacturer's warranty to protect your purchase.


Fast and Free Shipping
You're already purchasing the item. Why pay additional for shipping, especially slow shipping? We get your order shipped out and delivered to your doorstep as quickly as possible.


Commitment
We are committed to making sure that you leave this transaction satisfied. That means having access to real people that get your questions and concerns answered quickly. Give us a shot and we will make sure that you will look to us again!
  • Extra Strength Headache Relief
  • Easy to swallow geltabs
  • Acetaminophen 250mg Aspirin (NSAID) 250mg Caffeine 65mg
  • For Adults
  • Compare to the active ingredients in Excedrin Extra Strength